# SDR 99ZZZX4705

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Dhav DHC8*
- System (JASC): 3242 · Brake
- Part: Carrier
- Part number: 2445902
- Condition: Failed
- Location: Nr 2 Brake
- Component: Bfgoodrich, 21565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, P/N 2-1575, FAILED PREMATURELY.  NR 2 CARRIER AND LINING ASSY BROKEN IN HALF.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  OEM PARTS INSTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGURATION, P/N 2-1565.
